Boolean valued lie algebras

Journal of Symbolic Logic 56 (2):731-741 (1991)
In this paper we study a certain class of Lie algebras over commutative von Neumann algebras satisfying a certain finiteness condition. By using Boolean valued methods developed by Takeuti [8]-[11], we will establish the basic structure and representation theorems
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274714
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Masanao Ozawa (1994). Forcing in Nonstandard Analysis. Annals of Pure and Applied Logic 68 (3):263-297.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

9 ( #254,415 of 1,726,249 )

Recent downloads (6 months)

2 ( #289,836 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.